Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Excessive sweating and feeling cold simultaneously. Any suggestions?

I am a 28 year old female. For the past 2 years I have been dripping with sweat and freezing cold at the same time. It s miserable. It hits the worst in autumn months. Internet research is suggesting pre- menopause or thyroid issues, but I cant find the symptom of sweating and freezing at the exact same time. Any suggestions?
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
The common cause of 'Cold sweating' is Anxiety - one needs to exclude possible physical causes before concluding.
Disturbances of Autonomic Nervous system is occasionally responsible.
If it is limited to one small area - dermatologist can help
It is absolutely right to have the hormones measured (eg. thyroid). You are rather young - 28 is too early for menopause!
Anti-cholinergic with an anxiolytic (as is given at times for Irritable Bowel Syndrome) are helpful in some - See your internist and they could guide further.
Get well soon
Good luck
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor